# SDR CA070515002

- Difficulty date: May 14, 2007
- Submitted: June 7, 2007
- Operation: General aviation
- Make and model: Dhav DHC6200
- Engine: Pwa PT6A20
- Propeller: Hartzl HCB3TN3
- System (JASC): 3250 · Landing Gear Steering System
- Part: Collar
- Part number: 711619
- Condition: Cracked
- Location: Steering
- Component: Nlg, Dhav, 7110029
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING MAINTENACE TO REPAIR THE NOSE GEAR ASSEMBLY IT WAS NOTED THAT THE STEERING COLLAR WAS CRACKED. THE NOSE GEAR WAS THEN FULLY DISASSEMBLED TO REMOVE THE CRACKED STEERING COLLAR. THE NLG WAS THEN VISUALLY INSPECTED AND SOME OF THE ITEMS SENT FOR NDT. STEERING COLLAR CRACK CONFIRMED BY NDT. STEERING LIMITS OF ACTUATOR CHECKED FOR CORRECT TRAVEL AND VERIFIED WITHIN LIMITS. THIS COLLAR HAS BEEN IN SERVICE FOR SOME TIME.   (TC NR 20070515002)
